Jump to content





Help Me Out Pleaasse!

Posted by AYOOALEX12, 27 July 2012 · 285 views

accutane tazorac claravis cystic
hi people
okay so i went to the derm. last week on Thursday and i was told i was going to be put on accutane(*Claravis), but he also prescribed me Tazorac and Clindamycin Phosphate Foam. I am going thru the initial breakout right now from those two medication, but my main concern was that if i am breaking out right cause of the tazorac will i go thru an initial breakout with accutane Posted Image ? please help ive been looking at alot of the message forums and most of you guys have really good feedback.




You more than likely will go through an initial break out on accutane. I myself haven't went on accutane YET, but any new medication may cause an initial break out. An initial break out occurs when the new medication "purges" the pores of deep down dirt and then begin repairing the dirty pores. I just got put on tazorac as my last option before accutane, and I am on day two and I see somewhat of an initial break out on my nose.
I think the initial breakout is a myth. It takes about two to six weeks for any medication to make a difference. You also can control breakouts with Amoxil or Keflex. I name those two because they are highly effective with very low side effects.

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors